Mertensโ Theorem for some certain intermediate growths
รหัสดีโอไอ
Creator Sawian Jaidee
Title Mertensโ Theorem for some certain intermediate growths
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2565
Journal Title Songklanakarin Journal of Science an Technology (SJST)
Journal Vol. 44
Journal No. 1
Page no. 201-209
Keyword prime numbers, closed orbits, periodic points, Mertensโ Theorem, S-integer dynamical systems
URL Website https://rdo.psu.ac.th/sjst/index.php
ISSN 0125-3395
Abstract The dynamical Mertens' Theorem gives asymptotics for weighted averages of numbers of closed orbits in S-integerdynamical systems, which are constructed from arithmetic data, namely , , and S a subset of rational primes. Theway of finding such asymptotic expressions is an analogue of Mertensโ Theorem in analytic number theory. In this article, wefocus on the dynamical Mertens' Theorem of some certain growths in case S and its complement are infinite subsets of allrational primes. More precisely, our aim is to find out a leading coefficient which comes from the main term in the asymptoticexpression of our interested setting. Moreover, the real interval covering such a coefficient will be provided in some certainexamples.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ